Geometry of modules over tame quasi-tilted algebras
Colloquium Mathematicum, Tome 79 (1999) no. 1, pp. 85-118
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Grzegorz Bobiński 1 ; Andrzej Skowroński 1
@article{10_4064_cm_79_1_85_118,
author = {Grzegorz Bobi\'nski and Andrzej Skowro\'nski},
title = {Geometry of modules over tame quasi-tilted algebras},
journal = {Colloquium Mathematicum},
pages = {85--118},
year = {1999},
volume = {79},
number = {1},
doi = {10.4064/cm-79-1-85-118},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-79-1-85-118/}
}
TY - JOUR AU - Grzegorz Bobiński AU - Andrzej Skowroński TI - Geometry of modules over tame quasi-tilted algebras JO - Colloquium Mathematicum PY - 1999 SP - 85 EP - 118 VL - 79 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-79-1-85-118/ DO - 10.4064/cm-79-1-85-118 LA - en ID - 10_4064_cm_79_1_85_118 ER -
Grzegorz Bobiński; Andrzej Skowroński. Geometry of modules over tame quasi-tilted algebras. Colloquium Mathematicum, Tome 79 (1999) no. 1, pp. 85-118. doi: 10.4064/cm-79-1-85-118
Cité par Sources :